| Model Number |
Z800WF |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There are no previous complaints on the device.This pump underwent routine maintenance testing where it was detected the pump's performance fell outside the acceptable range for the flowrate %.Consequently, it necessitated an adjustment to the pump's flowrate %.It was confirmed the recalibration from 7 to 1 addressed the issue successfully.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
Event or Problem Description
On 10/15/2024, znyo medical received a report that during the preventive maintenance (pm), the device was reported to have a flow rate offset issue.Flow rate deviation was too high (5.8).No report patient was involved.
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 complaint remediation.Upon reassessment, flow rate failures +5% to + 15% or -5% to -15% would not lead to the harm of a patient.The reported flow rate failure mode has been determined to be non-reportable.The severity of this failure is 1 - inconvenience or temporary discomfort.Reportability assessment: our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.This event is not reportable.Reference to complaint # (b)(4).